MAUDE Adverse Event Report: PENUMBRA, INC. PENUMBRA SYSTEM ACE 64 REPERFUSION CATHETER; NRY

PENUMBRA, INC. PENUMBRA SYSTEM ACE 64 REPERFUSION CATHETER; NRY
Catalog Number 5MAXACE064-A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
 
Event or Problem Description
The patient was undergoing a thrombectomy procedure using a penumbra system ace 64 reperfusion catheter (ace 64).During the procedure, while injecting contrast, the hub of the ace 64 fell off.The procedure was completed using a new ace 64.There was no report of an adverse effect to the patient.

Brand Name
PENUMBRA SYSTEM ACE 64 REPERFUSION CATHETER
Common Device Name
NRY
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key5530527
Report Number3005168196-2016-00374
Device Sequence Number820682
Product Code NRY
UDI-Device Identifier00814548016207
UDI-Public00814548016207
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/08/2018
Device Catalogue Number5MAXACE064-A
Device Lot NumberF65617
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2016
Initial Report FDA Received Date03/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1